MathSciNet Relay Station
MathSciNet bibliographic data
MR1900096 (2003d:28015) 28A80 (37A99)
Secelean, Nicolae-Adrian Countable iterated function systems. Far East J. Dyn. Syst. 3 (2001), no. 2, 149–167.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement